Previous |  Up |  Next

Article

References:
[1] A. D. Bol'bot: О mnogoobrazijach $\omega$-algebr. Algebra i logika 9/4 (1970), 406-414. MR 0286733
[2] S. Burris: On the structure of the lattice of equatiorial classes $L(\tau$). Algebra Universalis 1 (1971), 39-45. DOI 10.1007/BF02944953 | MR 0291050
[3] G. Grätzer: Universal algebra. second edition. (To appear.) MR 0538623
[4] E. Jacobs, R. Schwabauer: The lattice of equational classes of algebras with one unary operation. Amer. Math. Monthly 71 (1964), 151-155. DOI 10.2307/2311743 | MR 0162740 | Zbl 0117.26003
[5] J. Ježek: Primitive classes of algebras with unary and nullary operations. Colloq. Math. 20 (1969), 159-179. MR 0246813
[6] J. Ježek: Principal dual ideals in lattices of primitive classes. Comment. Math. Univ. Carolinae 9 (1968), 533-545. MR 0244131
[7] J. Ježek: On atoms in lattices of primitive classes. Comment. Math. Univ. Carolinae (1970), 515-532. MR 0269571
[8] J. Ježek: The existence о upper semicomplements in lattices of primitive classes. Comment. Math. Univ. Carolinae 12 (1971), 519-532. MR 0292734
[9] J. Ježek: Upper semicomplements and a definable element in the lattice of groupoid varieties. Comment. Math. Univ. Carolinae 12 (1971), 565-586. MR 0289398
[10] J. Ježek: Intervals in the lattice of varieties. Algebra Universalis 6 (1976), 147-158. DOI 10.1007/BF02485826 | MR 0419332
[11] J. Kalicki: The number of equationally complete classes of equations. Indag. Math. 17 (1955), 660-662. DOI 10.1016/S1385-7258(55)50090-4 | MR 0074351 | Zbl 0073.24601
[12] R. McKenzie: Definability in lattices of equational theories. Annals of Math. Logic 3 (1971), 197-237. DOI 10.1016/0003-4843(71)90007-6 | MR 0280349 | Zbl 0328.02038
[13] G. McNulty: The decision problem for equational bases of algebras. Annals of Math. Logic 10 (1976), 193-259. DOI 10.1016/0003-4843(76)90009-7 | MR 0432440 | Zbl 0376.08005
[14] G. McNulty: Undecidable properties of finite sets of equations. J. Symbolic Logic (1977). MR 0485307
[15] G. McNulty: Structural diversity in the lattice of equational theories. (To appear.) MR 0631723 | Zbl 0799.08011
[16] G. Pollák: O: n the existence of covers in lattices of varieties. 235-247 in: Contributions to general algebra. Proc. of the Klagenfurt Conference, May 25-28, 1978. Verlag Johannes Heyn, Klagenfurt 1979. MR 0537424
[17] A. Tarski: Equational logic and equational theories of algebras. 275-288 in: H. A. Schmidt, K. Schütte and H. J. Thiele, eds.. Contributions to Mathematical Logic, North-Holland, Amsterdam 1968. MR 0237410 | Zbl 0209.01402
[18] W. Taylor: Equational logic. Houston J. of Math. (To appear.) MR 0546853 | Zbl 0421.08004
[19] A. N. Trachtman: О pokryvajuščich elementach v strukture mnogoobrazij algebr. Matem. Zametki 15 (1974), 307-312.
Partner of
EuDML logo